# SDR CALA2013110492573

- Difficulty date: November 2, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 74,013 hours, 10,327 cycles
- Engine: Pwa PW4090
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot
- Part number: 182W6401303
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER PIVOT PIN HAS DAMAGED THREAD. THREADS REPAIRED IAW ECRA 5510-02339, PN 182W6401-303.
